How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Hasan Your Own Question
Dr. Hasan
Dr. Hasan, Doctor
Category: Medical
Satisfied Customers: 8577
Experience:  MBBS, FCPS, with experience in all fields of medicine and surgery
28983357
Type Your Medical Question Here...
Dr. Hasan is online now

I've been taking malarone since Saturday as I am in zanzibar

Customer Question

I've been taking malarone since Saturday as I am in zanzibar for 2 weeks, yesterday I started getting a rash on my feet, the local doctor says it could be a reaction to the pills and that I should stop taking them, im concerned if I do stop I could catch malaria, is there any advice you can give me please
Submitted: 9 months ago.
Category: Medical
Expert:  Dr. Hasan replied 9 months ago.

Hi, welcome to JustAnswer. I'm Dr. Hasan and I'll try to help you. I am reviewing your question and I will get back to you as soon as possible.

Expert:  Dr. Hasan replied 9 months ago.

Thanks a lot for waiting. I am sorry to hear about your problem. I am going to address your primary concerns but later you can ask anything you want. Yes it can be a reaction to malarone and if it's so, you should stop taking the drug. You should ask your doctor to prescribe you with something like chloroquine. Another alternative is doxycycline which is an antibiotic but it has a proven role in preventing malaria. In this way you will get away with side effects of malarone and will stay malaria free as well. My best wishes and prayers will be following you. I wish you good luck and that you get well soon. My goal is to provide you excellent service but if you have received anything less, please ask anything you want. Your excellent feedback is requested and will be appreciated. Regards